Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Numerical Analysis: The Mathematics of Computing by W. A. Watson; T. Phillipson; P. J. Oates

Reviewed Work: Numerical Analysis: The Mathematics of Computing by W. A. Watson, T. Phillipson, P. J. Oates
Review by: D. W. Arthur
The Mathematical Gazette
Vol. 66, No. 436 (Jun., 1982), pp. 166-167
DOI: 10.2307/3617773
Stable URL: http://www.jstor.org/stable/3617773
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167